Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Started putting on weight when menses started. How to reduce fat deposited in lower body?

hi doctor , i m 28 years n i m fat since i was 11 gradually i started putting on weight as soon as my menses started, also i started workout n weightloss programmes but they are not as effective .
i have fat deposits on my lower body.....tried many pills shakes etcetc also for weight loss but aint that effective i m working on my body since last 1.5 year n hv lost barely 5-6 kgs that too on my upper body still the problem of lower body remains the same
Asked On : Sat, 13 Apr 2013
Answers:  2 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Constant and regular intense physical activity
Reduce heavy protien and fat meals
Regular fasting exercise
Answered: Sat, 13 Apr 2013
I find this answer helpful
General & Family Physician Dr. Mukesh Kumar's  Response

women usually put on weight on the lower body, one you start losing weight ,your lower body weight will start reducing.losing weight has to be gradual and you have to make a diet on your likes and dislikes so you can follow.
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor